# SDR CALA2015060500490

- Difficulty date: June 5, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N33203
- Make and model: Boeing 737824
- Aircraft serial: 30613
- Aircraft time: 49,139 hours, 17,375 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004212
- Part serial: 4801
- Condition: Defective
- Location: Te Flap
- Part time: 49,134 hours, 17,374 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FLAPS WOULD NOT RETRACT.  FLAP NEEDLES SPLIT AT ABOUT 1 POSITION ON THE INDICATOR.  REPLACED RT WING TE FLAP SKEW SENSOR T530 IAW AMM 27-59-01- 201.  PERFORMED TEST OF FLAP SKEW SENSOR IAW AMM 27-59-00-501.  TEST PASSED.
